Expansion of power series into P-fractions.

Arne Magnus

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 209-216
  • ISSN: 0025-5874; 1432-1823

How to cite


Magnus, Arne. "Expansion of power series into P-fractions.." Mathematische Zeitschrift 80 (1962/63): 209-216. <http://eudml.org/doc/170098>.

author = {Magnus, Arne},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {209-216},
title = {Expansion of power series into P-fractions.},
url = {http://eudml.org/doc/170098},
volume = {80},
year = {1962/63},

AU - Magnus, Arne
TI - Expansion of power series into P-fractions.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 209
EP - 216
KW - complex functions
UR - http://eudml.org/doc/170098
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.